EconPapers    
Economics at your fingertips  
 

Multiperiod static hedging of European options

Purba Banerjee, Srikanth Iyer and Shashi Jain

Journal of Computational Finance

Abstract: We consider the hedging of European options when the price of the underlying asset follows a single-factor Markovian framework. By working in such a setting, in 2014 Carr and Wu derived a spanning relation between a given option and a continuum of shorter-term options written on the same asset. We extend their approach to simultaneously include options over multiple short maturities. We then demonstrate a practical implementation of this extension with a finite set of shorter-term options to determine the hedging error using a Gaussian quadrature method. A wide range of experiments are performed for both the Black–Scholes model and the Merton jump-diffusion model, illustrating the comparative performance of the two methods.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -of-european-options (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:7960485

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:7960485